American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] C. T. Chong and Liang Yu. Measure-theoretic applications of higher Demuth's Theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vasco Brattka, Joseph S. Miller and André Nies. Randomness and differentiability. Trans. Amer. Math. Soc. 368 (2016) 581-605.
Abstract, references, and article information   
View Article: PDF

[3] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc. 368 (2016) 1321-1359.
Abstract, references, and article information   
View Article: PDF

[4] Jan Reimann and Theodore A. Slaman. Measures and their random reals. Trans. Amer. Math. Soc. 367 (2015) 5081-5097.
Abstract, references, and article information   
View Article: PDF

[5] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[6] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[7] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information   
View Article: PDF

[8] Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson. Schnorr randomness and the Lebesgue differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 335-349.
Abstract, references, and article information   
View Article: PDF

[9] Alexander Melnikov and André Nies. $K$-triviality in computable metric spaces. Proc. Amer. Math. Soc. 141 (2013) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[10] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information   
View Article: PDF

[11] Timothy H. McNicholl. The power of backtracking and the confinement of length. Proc. Amer. Math. Soc. 141 (2013) 1041-1053.
Abstract, references, and article information   
View Article: PDF

[12] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information   
View Article: PDF

[13] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF

[14] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[15] Johanna N. Y. Franklin and Keng Meng Ng. Difference randomness. Proc. Amer. Math. Soc. 139 (2011) 345-360. MR 2729096.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia